

PSSDC

Public Sector Service Delivery Council

CPSSP

Conseil de la prestation des services du secteur public



DRAFT - V.10

PSSDC MEETING AGENDA

THURSDAY, OCTOBER 5TH, 2017 8:30 A.M. – 4:00 P.M. ADT

DELTA PRINCE EDWARD HOTEL

MEETING ROOM: GRAY BALLROOM

Breakfast: 7:30 a.m. - 8:25 a.m. - Steeves McGee

#	TIME	PSSDC PRIORITY / TOPIC	OBJECTIVE		ACTION	LEADS
1	8:30 – 8:45 a.m.	Administrative Matters	Welcome by PSSDC Co-Chairs			Intro: Natasha Clarke PSSDC Co-Chairs:
	(15 min)		Administrative Matters: A) Approval of Record of Decision from February 23rd, 2017 in-person meeting, Ottawa, ON (TAB 1A)	•	For approval	Natasha Clarke, NS Heather Sheehy, ESDC/Service Canada
			B) Acceptance of October 5th, 2017 Meeting Agenda (TAB 1B)	•	For approval	
			C) PSSDC Financial Status Report (TAB 1C)	•	For information	Linda Maljan, PSSDC Treasurer
2	8:45 – 9:15 a.m.	Client Centric Services	Service Network Collaboration Working Group (TAB 2)			Intro: Natasha Clarke
	(30 min)	<u> </u>	Objectives:	•	For discussion /	SNC Working Group Co-Chairs
			A) Discuss innovative partnership models underway and set		feedback	Rob Horwood, NB



PSSDC
Public Sector Service Delivery Council

CPSSP
Conseil de la prestation des services du secteur public



3	9:15 –	Client Centric	the stage for the Service Integration workshop. B) Seek endorsement of SNC Working Group next steps to advance the work including: • Refresh Geo-Mapping tool and lay groundwork for RFP • Support to launch of the Questionnaire • Agree on Partnership Guide development approach Service Network Collaboration WORKSHOP (TAB 3)			Annette Vermaeten, ESDC/SC Intro: Heather Sheehy
3	12:00	Services	Service Network Collaboration WORKSHOP (TAB 3)			muo. rieamer Sneeny
	p.m. (2.5 hrs) (Break 15 min)		"Service Integration Workshop" Objective: Identify future service partnership models and areas of collaboration to focus PSSDC service integration efforts.	•	For information / discussion	Presenters: Rob Horwood, NB Annette Vermaeten, ESDC/SC Facilitators: Urvashi Dhawan- Biswal, ESDC Innovation Lab Catherine Charbonneau, HRSDC
	12:00 – 1:00 p.m.		LUNCH – Steeves McGee			
4	1:00 p.m. 1:00 – 2:50 p.m. (90 min + Break 20 min)	Data Driven Intelligence (DDI)	Data Driven Intelligence Panel Presentation and Discussion - (TABS 4A to 4E) Objectives: A) Demonstrate the value of FPTM collaboration on data analytics to improve service delivery, enhance capacity, and create value for citizens. B) Identify jurisdictions that want to collaborate on data analytics projects.	•	For information / discussion	Intro: Heather Sheehy Panel: Chris Laverdure, ISED Ron Hinshaw, BC Melanie Robert, TBS Donald Adea, CRA Manager, Statistical Methodology and Special Requests Section



PSSDC
Public Sector Service Delivery Council

Conseil de la prestation des services du secteur public



			This session showcases four interjurisdictional data projects to highlight the value of interjurisdictional collaboration on data analytics utilizing open data, cloud based synthetic data, and a case study to prevent long-term unemployment. This builds on work being done by FPT partners and the DDI task team. PSSDC members' will be invited to support interjurisdictional collaboration on data analytics and to identify problems on which to base future projects.		Urvashi Dhawan- Biswal, ESDC Gen Lambert, BC (via teleconference)
5.	2:50 – 3:30 p.m. (40 min)	Client Centric Services	Implementing the Channel Shifting Behavioural Insights Playbook (TAB 5) Objectives: Discuss how ESDC's Innovation Lab can assist interested jurisdictions in implementing the Channel Shifting Playbook.		Intro: Natasha Clarke Presenter: Urvashi Dhawan- Biswal, ESDC Innovation Lab Catherine Charbonneau, HRSDC
6.	3:30 – 3:45 p.m. (15 min)	Administrative Matters	Other Business: A) PSSDC Action Items from previous meetings (TAB 6) B) Jurisdictional Information Sharing (TABS 7A to 7T) C) PSSDC EVALUATION FORM – (TAB 8) D) Next in-person meeting of the PSSDC: February 22 nd , 2018, Toronto, ON	 For information Please complete evaluation form 	Intro: Natasha Clarke ICCS Secretariat
	4:00 p.m.		Adjournment of PSSDC Meeting		
	6:15 p.m.		Delegates to meet in the lobby of the Delta Prince Edward Hotel (short walk to venue)		



PSSDC
Public Sector Service Delivery Council

Conseil de la prestation des services du secteur public



October 5th, 2017

OPTIONAL DINNER

6:30 - 9:00 p.m. ADT

Lobster on the Wharf Restaurant

Casual Attire

A dinner reservation has been made at the **Lobster on the Wharf Restaurant** (2 Prince Street) for 6:30 p.m. ADT. Should you wish to participate, please contact Stefania Silisteanu at stefania.silisteanu@iccs-isac.org so that you can be added to the reservation list. (Dinner.osts are to be paid by each attendee.)